| Model Number |
H938173 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a non-vented high-volume inlet had hair inside the packaging.This occurred before use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, e1, h3, h4, h6(update codes), h11.E1: initial reporter postal code: 3056.H4: the lot was manufactured in february 2025.H11: the actual device and two (02) photo samples were received for evaluation.Visual inspection of the sample and its photograph revealed a dark hair sealed within the product packaging.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.